# SDR SCNA01712

- Difficulty date: September 22, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,256 hours, 28,640 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Defective
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT WILL NOT ILLUMINATE WHEN TEST BUTTON IS PUSHED, WILL ILLUMINATE IF LIGHT IS PUSHED DIRECTLY.  CORRECTED BY REMOVING AND REPLACING OVERHEAT DETECTOR.
